# SDR FDKA2009062000131

- Difficulty date: June 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,049 hours, 17,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6257 HTS TO CVG.  O/H FWD FACE EMER EXIT LOCATOR SIGN INOP.  MX REMOVED AND REPLACED NR 4 BATTERY AND CHARGER.
